... went in to see a dr exhausted from not being able to sleep for 2 nights because i was in pain and unable to get in any comfortable position. I also complained of my leg hurting and occasionally getting sharp pinches of pain followed by a tingly sensation and a bit of numbness that went down to my foot. I was practically crying out of frustration in the dr office because this happens more often then I would like. I was prescribed tramadol and valium even though I repeatedly told them it did nothing for me and I was sent on my way. 2 months later back in the same situation with my back hurting. 1 tramadol has not done a thing for me and so I decided to take 2 which I wish I hadn't. It relieved some of the pain for a little bit, but I've felt more anxious and dizzy then anything. My heart feels like it's pounding harder then normal and I also have a weird headache. I know with vicodin it took a little getting used to and not feeling well but it helped and now I'm fine with it when I take it. Will this go away if my body gets used to it? I really don't like how i've been feeling the past couple hours but I also really don't like hurting so much
Hi, some people can react badly to Tramadol - i know my Mum was prescribed them and they made her feel awful. It is one of those things that will improve in time, once your body gets used to it. No i wouldn't expect 1 capsule to do too much... Its difficult to advise you, because although Tramadol are a good pain reliever, they can also be very addictive. Some people can be very controlled about taking them and have no problems, but i know too many people that have become addicted to them - not good. If you want to give them a go, i'm sure that if you give it some time these side effects with improve. When i first started them i felt pretty bad, but stuck with them and they were very successful for eliminating my pain.
I've been on tramadol for years and I've learned:
1. 50 mg isn't helpful
2. it doesn't work to treat pain if its taken after the pain occurs
3. The long acting works much better because you have it in your system to prevent the pain.
I am taking the er, and while I'm taking less a day, it works much better.
Hello... ok the problem with tramadol is that it has an antagonist in it to keep ppl from abusing it , so what happens is if you take more than you are prescribed, or you take another narcotic, like vicodin , percocet, etc., with it , it can give you withdrawal symptoms, which is what you are feeling and is why you feel so lousy! Believe me , I have chronic pain in my back also, and I have had my share of doctors giving me meds that don't work. If I were you, and your insurance permits it, I would find another doctor. It sounds to me as if your doctor isn't listening to you, or he is thinking that you are drug seeking, and that is why he put you on tramadol.
I don't believe that you are drug seeking, but because there is such a big problem with addiction to narcotic pain killers now, many doctors are paranoid when it comes to prescribing anything for pain. I really hope that you get some relief soon! I feel for you, I've had many sleepless nights due to pain and it's not fun! I wish you luck, and hope you are feeling better soon. :)
Mu opinion of Tramadol is a very low one. I do not like this med although it does help me with RLS. For pain I do not feel it does anything worth while. Hope this helps.
My mom has been on Tramadol for many years she can up to 6 (50mg) tablets a day, though she doesn't like them and doesn't feel they do anything for her pain. She also has severe chronic headaches/migraines. I have also tried taking them and they do nothing for my pain,. and they make me break out, and itch severely, I am allergic to them. I would definitely get a different doctor. They are so stuck on "chronic pain" and addiction that when someone comes along with real problems they don't know what to do. I feel for you, I am in the same situation, although I can't get anything for pain because I am allergic to tramadol and doctors don't believe me. Good luck. :)
sugarhOOker, welcome to the sight, & am so sorry you are having this kkind of pain with no doctor except one you have never seen before. You really ned to find a doctor to treat your problems. Sounds like you need to see a neuologist or nerosurgeon & get an MRI of the back to see what is causing all of this pain in the first place. I will say that the headache you are describing & other side effects are from the naloxone that is in tramadol, & is considered a serious side effect of naloxone. Yes, folks, there is naloxone in tramadol, but I wish you all to read the professional html on this subject. It IS addictive & CAN be abused. If you can read, please read the following which is quite long but explains the entire subject of tramadol, its side effects. ODing & addiction, & potential for seizures. I suggest to whomever has a doctor or doctors in the family to print this out & let them read this for themselves.
Yes it has naloxone in it, but there is not enough to stop the abuse, addiction, & overdosing of this drug. It also has snri qualities to it. Please read the link below... Mary
Tram wont help you sleep, exactly the opposite actually. Don't mean to sound dirty but the best cure for restless leg is orgasm.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2010 • 2 answers
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
Updated 3 Sep 2012 • 7 answers
Updated 12 Jan 2018 • 6 answers
Updated 19 Aug 2015 • 9 answers
Updated 7 Nov 2014 • 5 answers